no sleep

good morning everyone .can anyone out there in the RLS community tell me why I am waking every morning with a feeling of a massive hangover after taking my meds every night,1mg of repinarole about 9.0 o'clock it takes about an1 hr to kick in, and then I go to bed. about 8.0 o'clock I also take a tramadol, if I take it just before bed, I start itching, I have tried several ways to take my meds but I still feel like a zombie the next day, when I wake up I feel as though I've not been asleep, but just laid there till its time to get up. Any suggestions would be appreciated.

7 Replies

oldestnewest
  • The medication can make you feel that way. I was on Gralise( 1800 mg) and I woke up feeling drugged. I'm still on ropinerole, approx. 2mg daily and wake up a little wobbly sometimes, lol.

  • thanks for your reply agrasso but what is Gralise being on only 1mg repinarole I didn't think it would have any effect but apparently so, according to members on this web site 1mg of repinarole is the most you can take before augmentation sets in.I don't know if you have ever suffered augmentation but its horrible, I had it, by taking repinarole that's why I only take 1mg know.

  • You are having side effects from your medication. However you must not stop taking anything until you consult your Doctor.

    When I told one doctor that I was using rubbing Magnesium Oil on my legs, he laughed. However when I told my G.P. he was delighted.

    Scroll up and read my reply to another sufferer, it's about Magnesium Oil.

  • thanks but what side effects can it be its not as though I take great quantities. I could understand it if I was taking large doses, but I'm not, the only thing I am taking is 1mg repinarole +1tramadol,as for the Magnesium oil I've been there done it I have literary tried everything going, there is no cure for RLS, whatsoever.If there was id be a millionaires know, because I would defiantly tell people what it was,

  • Any doctor will admit that any conventional medication, CAN have side effects. Unfortunately no one knows, what the side effects are of a combination of medications.

    Did you use Magnesium Oil in the morning and just before you go to bed?

    Did you rub it into your legs?

    As well as using Magnesium Oil, I use a Circulation Booster. Its an appliance that sits on the floor and you put your feet on it.

  • yes I have used both of these but unfortunately none of these worked for me.I honestly think its up to the individual person, what's good for one, is not necessarily good for the other,I think its just a case of finding the right meds that suit you.

  • try taking earlier in the evening say around 7 .

You may also like...